# SDR HEEA073783

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N81982
- Make and model: Bolkms BO105S
- Aircraft serial: S818
- Aircraft time: 7,322 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515141
- Part serial: 6653
- Condition: Damaged
- Location: Main Rotor
- Part time: 6,167 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE OUTBOARD LEADING EDGE STRIP SEPARATED ON THE OUTBOARD TIP. SENDING TO VENDOR FOR REPAIR.
